# SDR AALA202506303285

- Difficulty date: June 8, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: D5746000820000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION BOLT ATTACHMENT SLAT TRACK 7 LOWER BOLT ON LH WING  (1 EA) MEASURE OF CORROSION ARE L= 0.306 IN W= 0.06 IN D= 0.006 IN
